headerbanner
bestvaluenicotinegum600x60
generichayfever600x60

GAVISCON DOUBLE STRENGTH TABLETS 60

gray stars Be the first one to write a review
$13.34 $16.27 You Save $2.93
SKU 2215241
Gaviscon Double Strength Tablets fast, soothing, long lasting relief from heartburn. Qty FREE International Delivery on all regular sized orders when you spend over $120.

Gaviscon Double Strength Tablets 60's

Gaviscon Double Strength Tablets fast, soothing, long lasting relief from heartburn.

What does it do?
Relief from Heartburn and Acid Indigestion

What are the Ingredients?
Sodium alginate 500mg, Sodium bicarbonate 267mg, Calcium carbonate 160mg

What does it do?
  • Helps relieve the burning pain of heartburn and the discomfort of indigestion
  • Help protect inflamed oesophageal tissue
  • Help prevent further inflammation
Tell me more about this products
Gaviscon relieves the pain and discomfort of heartburn and indigestion by forming a barrier to reflux. The alginate "raft" Helps to keep the stomach contents in place thereby reducing the risk of them irritating the delicate lining of the oesophagus. For the relief of heartburn and acid indigestion. Gaviscon double strength tablets are sugar and gluten free. Gaviscon double strength tablets contain sodium and calcium. If you have been advised to follow a diet restricted in any of these, please consult your doctor before taking this product. Gaviscon double strength tablets also contain mannitol and aspartame. The maximum total daily intake (8 tablets) for adults contains 984mg of sodium, 1.28g of calcium carbonate and 9.1g of mannitol. Products containing mannitol may have a laxative effect or cause diarrhoea.

How do I use it?
  • 1 tablet as required after meals and half an hour before going to bed at night
  • four times daily
  • A dose may be increased to a maximum of 2 tablets if required.
  • Tablets should be thoroughly chewed when they become sticky
  • Chewing may be Helped if the tablets are first broken and taken a little at a time
Are there any warnings or precautions
  • Not recommended for use in children under 12 years
  • If symptoms persist, see your doctor.
  • Store below 30 degrees Celsius, in a dry place. Keep all medicines out of the reach of children.



You can read the full shipping policy here

Returns

When you shop with us we offer you this 60 DAY RISK FREE GUARANTEE so you know you can shop with confidence. More Here...

Pin It Bookmark and Share

Safe & Secure Online Shopping

Our website is protected by an SSL padlock so you get 100% Safe & Secure during website browsing and shopping.
Other items you might want to order:
  • Buy Panadol Osteo 96s
    PANADOL OSTEO 96s
    $16.99
    • Relief from persistent pain of osteoarthritis .
    • Provides 24-hour relief .
    • Contains higher dose of paracetamol .
    • For adults and children ages 12 up
    2288710
  • Buy Crystaderm Cream 25g
    CRYSTADERM CREAM 25G
    $24.99
    Crystaderm Cream is an essential antibacterial cream that needs to be a part of your first aid kit. It may prevent infections in cuts, scratches, grazes, minor burns and even insect bites.
    2396173
    Qty:
  • Buy biotene oral balance gel 42g -
    BIOTENE ORAL BALANCE GEL 42G
    $30.50
    Biotene Oral Balance Gel 42g
    407135
    Qty:

What our customers have to say about us...

Chehiwei singapore online pharmacy review nz lane usa online pharmacy review nz bill jones review  nzonline pharmacy patty review online pharmacy

why buy from is?

whybuyfromus great safe speedy

 
ORDERS DISPATCHED FROM: TOP BRANDS FOR LESS C/O - SYDENHAM PHARMACY THE COLOMOBO MALL, COLOMBO ST, CHRISTCHURCH, NEW ZEALAND, 8023.
BUSINESS HOURS: MONDAY - FRIDAY: 9:00AM - 5:00PM (NEW ZEALAND STANDARD TIME).
arrows